# SDR DALA14025320958

- Difficulty date: April 22, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 63,213 hours, 47,220 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALLIZED ON RUDDER CONTROL TAB.  METALLIZED ON RUDDER CONTROL TAB WAS REPAIRED IAW AC 0958 CARD 2000-8149-07, CREW 02 "7412731" SRM 51-70-1, AD PAR 23A.  RII COMPLETED BY INSPECTION STAMP INSPECTOR C.D.T.L 200500612 TECHOPS DELTA ID550902.
